# SDR SWIA2020031649308

- Difficulty date: February 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: 601R1020334
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING BATT RIB WS53.60 DOUBLER IS CORRODED. (MARKED)   (C-CHECK) RO 3/13/2020   RECEIVED NEW DOUBLER (ANGLE) P/N 601R10203-34, ORDERED AND RECEIVED REPLACEMENT FASTENERS. REMOVED AND INSTALLED R/WING BATT RIB REPLACEMENT DOUBLER (ANGLE) WITH REPLACEMENT FASTENERS FROM THE WS53.60 BATT RIB REF CRJ-200 SRM AND DRW. . COMPLIED WITH TASK CARD.
